# SDR MASA2009021800068

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 26,955 hours, 22,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7185 IAD-CLE.  EMERGENCY LIGHTS CAME ON UNCOMMANDED IN FLIGHT.  MX OPS CHECKED THE LIGHTS AND COULD NOT DUPLICATE THE DISCREPANCY.
